# SDR O2GA2016092682401

- Difficulty date: September 22, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N824UP
- Make and model: Beech B300
- Aircraft serial: FL923
- Aircraft time: 1,844 hours, 1,633 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,844 hours, 1,633 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8061333
- Part serial: 19098623
- Condition: Defective
- Location: Rt Engine
- Part time: 1,844 hours, 1,633 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT ENGINE POWER LEVER LAGS AND IS VERY SLOW TO RESPOND TO FORWARD AND AFT MOVEMENT.  MAINTENANCE R & R THE RT ENGINE FUEL CONTROL UNIT.  SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
